# SDR EISA95454

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT CORROSION AT FLOOR BEAM STATION 560 RIGHT SIDE.  REMOVED CORROSION AND FABRICATED DOUBLER AND INSTALLED PER SRM 51-10-8.  (M)
